karinb Posted April 16, 2014 Share Posted April 16, 2014 Hi, I'm Karin. My dad, 72, was diagnosed with Stage IV NSCLC Adenocarcinoma with pleural effusion at the end of January. He is taking Tarceva. Cancer is mainly in his right lung, but he does have some in the left, as well. It is nowhere else, as far as we know. He is constantly freezing, which the doctors have attributed to being on Coumadin. The plan is to wean him off that. His legs and feet are extremely swollen, in spite of having been on Lasix for at least a couple of weeks. Walking even a very short distance causes him to become very short of breath, which in turn causes him great anxiety. The result of this - he spends most of his time on the couch, and also doesn't do the exercises the PT has asked him to do. I am feeling frustrated, as he is not doing what he can to help himself - those exercises and lots of deep breathing through his nose, which was also recommended. Thanks for any helpful suggestions you might be able to provide. Thanks to all for sharing your stories - it is so helpful! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.